# SDR FDEA201811163230

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) FORWARD MOUNT INBOARD HOLE BORE CORROSION.  CORROSION AT LEFT HAND OUTBOARD FLAP INBOARD FOWARD HINGE (WING SIDE) FORWARD   MOUNT INBOARD HOLE BORE (#6 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND EA.# 1-5750-T0343585 P1 STEP 1B AND STEP 1.TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP INBD HINGE (WING SIDE) -CORROSION   REPAIR.REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.REFER TO EA.# 1-5750-T0343585 P1   AND SNRM N00396 FOR WORK DETAILS.
